# SDR FDEA202107251854

- Difficulty date: July 25, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 72,260 hours, 17,130 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2513502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP HINGE FITTING, INBOARD PIVOT LUG HALF BORE HOLE   FOUND WITH CORROSION ( FLAP SIDE ) CORROSION AT (FLAP SIDE) RIGHT HAND WING INBOARD FLAP HINGE FITTING, INBOARD   PIVOT LUG HALF BORE HOLE (F AND G HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER   MD-11 CMM 57-52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS   PER MD-11 CMM 57-52-03 AND E.A # 1-5750-T0302386 D PART 2 STEP 3A AND STEP 3B, TITLE:   WINGS - FLIGHT SURFACES - RH WING - INBD FLAP - OUTBD HINGE (FLAP SIDE) BRACKET   CORROSION - PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
